# SDR DALA2017100707404

- Difficulty date: October 2, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 75,918 hours, 17,475 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Condition: Corroded
- Location: Bs 1810-1830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1810 TO 1830 CONTROL BAY ACCESS PANEL 313AL INTERNAL,  FOUND CORRODED OUT OF LIMITS,  REPLACED THE ACCESS PANEL.
